# SDR 9500363213

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: E/E Bay
- Part time: 4,658 hours
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DTW, RECEIVED 'VENT SKIN VALVE' FAULT.  UNABLE TO PRESSURIZE AIRCRAFT.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER.  OPERATIONAL CHECK OK.
